# SDR 2007UALA03407

- Difficulty date: August 25, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N339UA
- Make and model: Boeing 737322
- Aircraft serial: 24243
- Aircraft time: 55,067 hours, 30,804 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L SLIDE CAME OFF DOOR.  REPLACED DOOR SLIDE 1L AS A PRECAUTION.
